# SDR SWAA2023020294336

- Difficulty date: January 24, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 57,729 hours, 34,495 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-204 DOT #26. FLOOR PANEL 241AF; UPPER FACE SHEET HAS MISSING FIBERS<[01] EVALUATED AND FOUND MISSING FIBERS ALONG FULL LENGTH OF BOARD. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A156918); FIBERGLASS (A150508).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-30-23). TAP TEST GOOD.;[04] REPAIRED FLOOR PANEL 241AF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3 & 4; JOB COMPLETE; AUDIT C/W
